X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (387) 387
Dissertation (10) 10
Conference Proceeding (6) 6
Book / eBook (5) 5
Computer File (1) 1
Publication (1) 1
Web Resource (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (261) 261
stone-cech compactification (253) 253
stone-čech compactification (185) 185
mathematics, applied (122) 122
stone–čech compactification (91) 91
compactification (51) 51
algebra (42) 42
geometry and topology (38) 38
ultrafilter (33) 33
mathematical theorems (31) 31
spaces (24) 24
topology (24) 24
general topology (23) 23
semigroup (20) 20
topological spaces (20) 20
hewitt realcompactification (18) 18
semigroups (18) 18
stone-cech compactifications (16) 16
mathematics, general (15) 15
topological compactness (14) 14
beta-n (13) 13
frame (13) 13
mathematics - general topology (13) 13
topological group (13) 13
ultrafilters (13) 13
geometry (12) 12
logic (12) 12
sets (12) 12
topological theorems (12) 12
completely regular spaces (10) 10
p-point (10) 10
continuous functions (9) 9
idempotents (9) 9
multidisciplinary sciences (9) 9
ramsey theory (9) 9
set (9) 9
smallest ideal (9) 9
tychonoff space (9) 9
ultrafilter semigroup (9) 9
continuum hypothesis (8) 8
convex and discrete geometry (8) 8
homeomorphism (8) 8
integers (8) 8
one-point compactification (8) 8
pseudocompact (8) 8
theory of computation (8) 8
54d35 (7) 7
algebra of continuous functions (7) 7
algebraic topology (7) 7
compactifications (7) 7
homomorphisms (7) 7
ideal (7) 7
idempotent (7) 7
mathematical logic and foundations (7) 7
one-point extension (7) 7
remainder (7) 7
theorem (7) 7
c (6) 6
cardinality (6) 6
extensions (6) 6
higson compactification (6) 6
locally compact group (6) 6
mathematical functions (6) 6
minimal ideal (6) 6
one-point extensions (6) 6
pseudocompact space (6) 6
real banach algebra (6) 6
sparse (6) 6
spectrum (6) 6
statistics & probability (6) 6
stone-cech (6) 6
theorems (6) 6
tychonoff spaces (6) 6
algebra in the stone-cech compactification (5) 5
boolean algebra (5) 5
c-set (5) 5
cardinal numbers (5) 5
central sets theorem (5) 5
combinatorics (5) 5
commutative gelfand-naimark theorem (5) 5
compactness (5) 5
computer science, theory & methods (5) 5
connectedness (5) 5
covering dimension (5) 5
hausdorff spaces (5) 5
local connectedness (5) 5
martin's axiom (5) 5
normal spaces (5) 5
products (5) 5
recurrence (5) 5
right topological semigroup (5) 5
rings of continuous functions (5) 5
stone‐čech compactification (5) 5
strongly summable ultrafilter (5) 5
wallman compactification (5) 5
54d40 (4) 4
absolute co-extensor (4) 4
absolute extensor (4) 4
amenability (4) 4
analysis (4) 4
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Gerstein Science - Stacks (4) 4
Mathematical Sciences - Stacks (4) 4
Collection Dvlpm't (Acquisitions) - Closed Orders (1) 1
Gerstein Science - Theses (1) 1
Mathematical Sciences - Theses (1) 1
Online Resources - Online (1) 1
University Archives - Archives (1) 1
UofT at Mississauga - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (408) 408
French (2) 2
Chinese (1) 1
Czech (1) 1
German (1) 1
Portuguese (1) 1
Russian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


1994, Studies in logic and the foundations of mathematics, ISBN 044489490X, Volume 132., xiii, 300
Book
1998, De Gruyter expositions in mathematics., ISBN 9783110154207, Volume 27, xiii, 485
Book
Semigroup Forum, ISSN 0037-1912, 2/2017, Volume 94, Issue 1, pp. 31 - 36
A fixed point compactification of a locally compact noncompact group G is a faithful semigroup compactification S such that $$ap=pa=p$$ a p = p a = p for all $$p\in S\setminus G$$ p ∈ S \ G and $$a\in G$$ a ∈ G... 
54D40 | 54D35 | Mathematics | Continuous function | Right zero semigroup | Remainder | Algebra | Stone–Čech compactification | Secondary 22A30 | Locally compact group | Primary 22A15 | Semigroup compactification | Fixed point | MATHEMATICS | Stone-Cech compactification
Journal Article
Topology and its Applications, ISSN 0166-8641, 11/2016, Volume 213, pp. 199 - 211
...+b2q+…+bkq for any idempotents p and q in βQd∖{0}. (Here βQd is the Stone–Čech compactification of the set of rational numbers with the discrete topology... 
Stone–Čech compactification | Linear expressions | Milliken–Taylor systems
Journal Article
1976, Pure and applied mathematics., ISBN 9780824765590, Volume 23., vii, 146
Book
1992, ISBN 0821825410, Volume no. 480., vi, 111
Book
Reports on Mathematical Logic, ISSN 0137-2904, 2015, Volume 50, Issue 50, pp. 53 - 66
After defining continuous extensions of binary relations on the set N of natural numbers to its Stone-Cech compactification beta N, we establish some results about one of such extensions... 
Logic | Philosophy | MATHEMATICS | ultrafilter | Stone-Cech compactification | LOGIC | divisibility | Prime numbers | Mathematics | Algebra | Number theory | Equivalence | Mathematical logic
Journal Article
Mathematica Slovaca, ISSN 0139-9918, 04/2018, Volume 68, Issue 2, pp. 285 - 298
.... In this paper, the theory of strong inclusions for partial frames is used to describe compactifications of completely regular partial frames... 
compactification | 54D35 | Secondary 06B10 | strongly regular ideal | updirected | strong inclusion | 54E15 | partial frame | Primary 06D22 | frame | Samuel compactification | Frame | S-frame | Compactification | Partial frame | Strong inclusion | Strongly regular ideal | Updirected | σ-frame | κ-frame | STONE-CECH COMPACTIFICATION | MATHEMATICS | sigma-frame | COMPLETION | kappa-frame
Journal Article
Topology and its Applications, ISSN 0166-8641, 2006, Volume 153, Issue 8, pp. 1291 - 1301
Journal Article
Groups, Geometry, and Dynamics, ISSN 1661-7207, 2013, Volume 7, Issue 2, pp. 475 - 493
Let G be a topological group. In this paper limit behavior in the Stone-Cech compactification beta G is studied... 
Morse decomposition | Transformation group | Attractor | Chain recurrence | Stone'Cech compactification | EXISTENCE | MATHEMATICS | chain recurrence | attractor | DICHOTOMIES | DYNAMICS | Stone-Cech compactification | INVARIANT SPLITTINGS
Journal Article
Semigroup Forum, ISSN 0037-1912, 2/2015, Volume 90, Issue 1, pp. 270 - 279
Journal Article
Applied Categorical Structures, ISSN 0927-2852, 12/2007, Volume 15, Issue 5, pp. 473 - 479
Journal Article
Archive for mathematical logic, ISSN 1432-0665, 2019, Volume 59, Issue 1-2, pp. 57 - 79
.... Last, we show an extension of the Stone-Cech compactification functor to the category of MV-topological spaces, and we discuss its relationship with previous works on compactification for fuzzy topological spaces. 
MATHEMATICS | SET | FUZZY TOPOLOGIES | POINT | Stone-Cech compactification | LOGIC | Fuzzy topology | Tychonoff theorem | MV-algebra | Stone | Theorems | Topology
Journal Article
International Journal of Geometric Methods in Modern Physics, ISSN 0219-8878, 03/2010, Volume 7, Issue 2, pp. 177 - 184
Journal Article
Journal of the Australian Mathematical Society (2001), ISSN 1446-7887, 08/2015, Volume 99, Issue 1, pp. 76 - 84
...$ is called a one-point extension if $Y\setminus X$ is a singleton. Compact extensions are called compactifications and connected extensions are called connectifications... 
one-point connectification | one-point extension | Wallman compactification | locally connected | one-point compactification | Stone-Čech compactification | MATHEMATICS | SET | EXTENSIONS | Stone-Cech compactification | CONNECTED SPACES | Mathematics - General Topology
Journal Article
Journal of the Mathematical Society of Japan, ISSN 0025-5645, 2015, Volume 67, Issue 1, pp. 1 - 42
Journal Article
Topology and its Applications, ISSN 0166-8641, 05/2018, Volume 240, pp. 125 - 136
For a completely regular space X, let CB(X) be the normed algebra of all bounded continuous scalar-valued mappings on X equipped with pointwise addition and... 
Algebra of continuous functions | Stone–Čech compactification
Journal Article
Quaestiones Mathematicae, ISSN 1607-3606, 04/2018, Volume 41, Issue 3, pp. 349 - 357
In the paper, we recall the Wallman compactification of a Tychonoff space T (denoted by Wall(T)) and the contribution made by Gillman and Jerison... 
ultrafilters | Wallman compactification | Arzelà-Ascoli theorem | Stone-Čech compactification | MATHEMATICS | Arzela-Ascoli theorem | MULTIFUNCTIONS | SPACES | Stone-Cech compactification
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.